# SDR IPXA10562740

- Difficulty date: September 21, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 560-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO BAY FLOOR PANEL EDGE IS CRACKED, BS 560-620, RBL 25-45.  FABRICATED REPLACEMENT FLOOR PANEL IAW EO B757-5320-9692-G.
